# SDR SWAA2022020457910

- Difficulty date: January 4, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT ON AFT CABIN WET AREA FLOOR BEAM UPPER FLANGE AROUND FASTENER HOLE B.S.986.5 L.BL. 43'.  REMOVED CORROSION IAW B 737-7 SRM 53-70-51-1A-1-A00108.  EVALUATED REWORKED AREA ORG. MAT.0.150' MAT REMAINING 0.102' MAT REMOVED 0.048' FOUND TO BE OUT OF LIMITS IAW SRM=53-70-51-11A-1.  REMOVED SPLICE IAW SRM 51-40-02-0G-0, PERFORMED SHOT PEENING PROCEDURE AT TRIM OUT IAW PER SOPM 20-10-03.  LOCATED AND DRILLED NEW SHEAR TIE IAW SRM 53-70-51-2R-4 REPAIR 4, SECTION 47 ;PAGE TABLE 201.   INSTALLED NEW SHEAR TIE ITEM 7 REPAIR SRM 53-70-51-2R-4 REPAIR 4.
